# SDR ASAA2017030119979

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,950 hours, 10,980 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 901. FOUND FLT DECK TRIM VALVE FAULT. ACCOMPLISHED VERIFY TEST, VERIFIED NORMAL. RESET FAULT, FLT DECK TEMP CONTROL OPS NORMAL.
